Risk comparisons of premium rules: optimality and a life insurance study
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Insurance: Mathematics and Economics.
Volume (Year): 32 (2003)
Issue (Month): 3 (July)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505554
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ragnar Norberg, 1999. "A theory of bonus in life insurance," Finance and Stochastics, Springer, vol. 3(4), pages 373-390.
- Norberg, Ragnar, 1995. "Differential equations for moments of present values in life insurance," Insurance: Mathematics and Economics, Elsevier, vol. 17(2), pages 171-180, October.
- Jodrá, P., 2009. "A closed-form expression for the quantile function of the Gompertz–Makeham distribution," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 79(10), pages 3069-3075.
- Feng, Xinlong & He, Guoliang & Abdurishit,, 2008. "Estimation of parameters of the Makeham distribution using the least squares method," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 77(1), pages 34-44.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.